back to author index
   
title:
 
Nonclassical Contact Symmetries and Charpit's Method of Compatibility
publication:
 
JNMP
volume-issue:   12 - 3
pages:   321 - 329
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2005.12.3.1 (how to use a DOI)
author(s):
 
Daniel J ARRIGO
publication date:
 
August 2005
abstract:
 
Charpit's method of compatibility and the method of nonclassical contact symmetries for first order partial differential equation are considered. It is shown that these two methods are equivalent as Charpit's method leads to the determining equations arising from the method of nonclassical contact symmetries. Several examples are considered illustrating how Charpit's method leads quickly and easily to nonclassical contact symmetries.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: